# SDR 22AA20090504

- Difficulty date: March 26, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,009 hours, 19,161 cycles
- Engine: Ge CF650C2
- Engine time: 83,902 hours, 21,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OTBD AT HORIZONTAL STABILIZER TRAILING EDGE UPPER AND CENTER SECTION UPPER DAMAGE PERFORATION DUE TO NR 2 ENGINE DEBRIS.  REFERENCE N/R NR 007.  EWO'S ARW 55-001, ARW 55-002, ARW 55-003 WERE ACCOMPLISHED AT OTBD SECTION OF RT HORIZONTAL STABILIZER AND REMOVED AND REPLACED PANEL P/N ALC7431-2 IAW SRM 51-31-01 VOL II PAGE 1 THRU 19.  REFERENCE NH/R 008.
